Alert archive / Oklahoma / Tornado Warnings in 2018

Tornado Warning 24, NWS Norman, OK

May 30, 2018Woods County, Woodward County, Oklahoma

NWS Norman, OK issued this tornado warning at May 30, 2018, 11:09 PM CDT for Woods County, Woodward County, Oklahoma. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2018, 11:09 PM CDT (04:09 UTC)
Expired
May 31, 2018, 12:00 AM CDT
In force
51 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.75 in

Counties Woods County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 63 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 11:45 PM CDTTSTM WND GST 587 Ssw Alva, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 9:14 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 4.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2018-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 201 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2018-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
201 J/kg
Mixed-layer CIN
-239 J/kg
Mixed-layer LCL
2377 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

634 
WFUS54 KOUN 310409
TOROUN
OKC151-153-310500-
/O.NEW.KOUN.TO.W.0024.180531T0409Z-180531T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1109 PM CDT WED MAY 30 2018

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Southeastern Woods County in northwestern Oklahoma...
  East central Woodward County in northwestern Oklahoma...

* Until midnight CDT
    
* At 1109 PM CDT, a severe thunderstorm capable of producing a
  tornado was located 8 miles northwest of Quinlan, moving east at 50
  mph.

  HAZARD...Tornado and baseball size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Waynoka, Dacoma, Avard and Hopeton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3656 9854 3648 9918 3660 9925 3682 9854
TIME...MOT...LOC 0409Z 252DEG 44KT 3656 9912 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

03
3 follow-up statements
933 
WWUS54 KOUN 310427
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1127 PM CDT WED MAY 30 2018

OKC153-310436-
/O.CAN.KOUN.TO.W.0024.000000T0000Z-180531T0500Z/
Woodward OK-
1127 PM CDT WED MAY 30 2018

...THE TORNADO WARNING FOR EAST CENTRAL WOODWARD COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3656 9854 3651 9896 3660 9896 3667 9903
      3682 9854
TIME...MOT...LOC 0426Z 236DEG 32KT 3665 9893 

$$

OKC151-310500-
/O.CON.KOUN.TO.W.0024.000000T0000Z-180531T0500Z/
Woods OK-
1127 PM CDT WED MAY 30 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN WOODS COUNTY...
    
At 1126 PM CDT, a severe thunderstorm capable of producing a tornado 
was located 5 miles northwest of Waynoka, moving northeast at 35 
mph. Another area of rotation capable of producing a tornado was 
also located near Waynoka.

HAZARD...Tornado and baseball size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Waynoka, Dacoma, Avard and Hopeton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3656 9854 3651 9896 3660 9896 3667 9903
      3682 9854
TIME...MOT...LOC 0426Z 236DEG 32KT 3665 9893 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

03
920 
WWUS54 KOUN 310440
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1140 PM CDT WED MAY 30 2018

OKC151-310500-
/O.CON.KOUN.TO.W.0024.000000T0000Z-180531T0500Z/
Woods OK-
1140 PM CDT WED MAY 30 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR EAST
CENTRAL WOODS COUNTY...
    
At 1140 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles southwest of Dacoma, moving east at 40 mph.

HAZARD...Tornado and baseball size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Dacoma, Avard and Hopeton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3656 9854 3653 9880 3672 9887 3682 9854
TIME...MOT...LOC 0440Z 252DEG 35KT 3662 9866 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

03
908 
WWUS54 KOUN 310459
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1159 PM CDT WED MAY 30 2018

OKC151-310509-
/O.EXP.KOUN.TO.W.0024.000000T0000Z-180531T0500Z/
Woods OK-
1159 PM CDT WED MAY 30 2018

...THE TORNADO WARNING FOR EAST CENTRAL WOODS COUNTY WILL EXPIRE AT
MIDNIGHT CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with this thunderstorm.

LAT...LON 3656 9854 3653 9880 3672 9887 3682 9854
TIME...MOT...LOC 0459Z 252DEG 44KT 3669 9841 

$$

03

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 30, 7:42 PM CDT, 3 hours 27 minutes earlier.

Area forecast discussion, May 30, 7:42 PM CDT, 3 hours 27 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
742 PM CDT Wed May 30 2018

.UPDATE...
Delayed rain chances in northwestern Oklahoma until after 9 pm
this evening. Made minor adjustments to other elements, mainly to
increase rain chances in far northern Oklahoma tonight.

&&

.DISCUSSION...
Severe thunderstorms with damaging winds as the main hazard are
possible tonight across northern Oklahoma.

Latest radars as of 730 pm indicated a line of strong to severe
storms just west of Guymon moving east. This line is expected to
grow in coverage and intensity as well as accelerate eastward as
it moves into a more unstable airmass (MLCAPE 2000-4000 J/kg).
These storms should move into far northwestern Oklahoma (Harper
and Ellis counties) around 930 pm. This line will move through
northern Oklahoma bringing some reports of damaging wind gusts
60-80 mph between 930 pm and 3 am. Large hail is possible as
well, though think this potential will be lower due to storm mode
being a line of storms. Tornado potential remains very low, though
not zero as low level shear increases through the night. Additional
storms may form west and behind this complex which could be
strong to severe as a strong low level jet will allow for the air
to destabilize quickly behind the main complex late tonight (1 am
to 5 am). These additional storms may allow for an increasing
heavy rainfall/flash flooding threat if they train over the
same areas.

Not sure how far south storms will get tonight. Was tempted to
decrease rain chances tonight south of a Cheyenne to Chandler
line, including the Oklahoma City metro area, due to sufficient
capping. Noticed that the OUN 00 UTC sounding depicted a very
strong cap with 700 mb temperature of +14C. Did not change rain
chances in these areas at this time due to considerable
uncertainty.

Products have been updated.

MBS

&&

.PREV DISCUSSION... /issued 645 PM CDT Wed May 30 2018/

DISCUSSION...

AVIATION...
A thunderstorms complex will move across the northern half of
Oklahoma from mid-evening until early morning Thursday. This will
bring severe wind gusts more than 50kts in areas around or near
KWWR and KPNC. Otherwise VFR conditions are expected outside of
thunderstorms. A weak front will move southeast across northern
Oklahoma Thursday turning winds to light from the east or
northwest while south winds persist over southern oklahoma.

PREV DISCUSSION... /issued 408 PM CDT Wed May 30 2018/

DISCUSSION...
(Correction to wording of last paragraph below)

PREV DISCUSSION... /issued 405 PM CDT Wed May 30 2018/

DISCUSSION...
A southerly low-level flow across the High Plains intersects much
slower and easterly flow a bit north of the Oklahoma Panhandle
area. This is very likely to maintain existing convection that is
now over northeast New Mexico and southeast Colorado as it moves
east and consolidates into a mesoscale convective system (MCS). As
a result, we have very high PoPs across the north, and with strong
winds as a significant risk, have mentioned severe thunderstorms
as well. Furthermore, since the storms will generate heavy rain,
that is also mentioned. Flooding is a possibility, but it looks as
if the MCS will move quickly enough to keep flooding as a
localized effect.

After the storms pass east of our forecast area tomorrow morning,
an upper-level ridge will begin to intrude into the region,
causing warming temperatures. This trend is expected to continue,
in general, through this time next week...with the exception of
late Saturday and on Sunday, when a cold front will interrupt the
trend.

The Saturday cold front may pass through our area dry, because of
a strong capping inversion. However, in the south, daytime heating
will coincide roughly with the front's arrival, and a few storms
may occur. In addition, warm advection showers/thunderstorms will
be a low possibility as the ridge further asserts itself and low-
level flow returns to southerly/southwesterly.

We have included a Heat Advisory with this forecast because of the
heat expected tomorrow in our Texas counties and adjacent counties
in Oklahoma. It is almost certain that we will repeat the advisory
for Friday and perhaps Saturday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  73  96  74  98 /  40  10   0   0
Hobart OK         74 100  74 105 /  10   0   0   0
Wichita Falls TX  77 105  76 103 /   0   0   0   0
Gage OK           65  93  70 105 /  70   0   0  10
Ponca City OK     66  90  72  97 /  90  20  10   0
Durant OK         74  95  74  94 /  10  10  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from 1 PM Thursday to midnight CDT Thursday night
     for OKZ033-036-037-044.

TX...Heat Advisory from 1 PM Thursday to midnight CDT Thursday night
     for TXZ083>090.

&&

17/09
Hazardous weather outlook, May 30, 6:14 PM CDT, 4 hours 55 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
614 PM CDT Wed May 30 2018

OKZ004>048-050>052-TXZ083>090-312315-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
614 PM CDT Wed May 30 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western
north Texas.

.DAY ONE...Tonight...

.Thunderstorms...
There is an Enhanced Risk of severe thunderstorms tonight.

.Location...
The Enhanced Risk area covers most of the northern half of
Oklahoma, and is generally north of a line from Arnett to
El Reno to Shawnee. Surrounding the Enhanced Risk is a Slight
Risk north of a line from Cheyenne to Norman to Holdenville.

.Timing...
The most likely time for severe storms is 9 PM tonight to 5 AM
Thursday morning.

.Impacts...
Damaging wind gusts up to 80 mph is the primary hazard.

Hail up to the size of golf balls is also possible, mainly in far
northern Oklahoma. The potential for tornadoes is very low.
Excessive rainfall could result in flash flooding across portions
of northern Oklahoma.

.Discussion...
A complex of thunderstorms will reach northwest Oklahoma between
9 and 10 pm. These storms will then track eastward over roughly
the northern half of Oklahoma later tonight and likely produce
some damaging wind gusts. Additional storms may form behind the
main complex of storms across far northern Oklahoma after
midnight that could produce additional damaging wind gusts and
large hail.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
the risk areas should prepare for severe weather operations from
about 9 pm tonight through 5 am Thursday morning.

.Heavy Rainfall/Flash Flooding...
Some thunderstorms may produce very heavy rain in a short period
of time tonight across northern Oklahoma which may result in
flash flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
A few thunderstorms will remain possible over northern and central
Oklahoma through early Thursday morning.

Low chances for thunderstorms exist late Friday night through
Tuesday across parts of Oklahoma and north Texas.

.Heat...
Dangerously hot conditions are expected across parts of Oklahoma
and north Texas Thursday, Friday, and Saturday. A Heat Advisory in
effect on Thursday for all of western north Texas and parts of
southwestern Oklahoma.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

MBS

In the hours before

Special weather statement, May 30, 9:50 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
950 PM CDT WED MAY 30 2018

OKZ004-009-010-310330-
Woodward OK-Harper OK-Ellis OK-
950 PM CDT WED MAY 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR west central Woodward...Harper
and northwestern Ellis Counties Until 1030 PM CDT...

AT 943 PM CDT, severe thunderstorms were along a line extending from
11 miles northwest of Knowles to 10 miles north of Darrouzett to 8
miles east of Wolf Creek Park, moving east at 45 MPH.

HAZARDS INCLUDE...
Hail larger than nickels...
Wind gusts over 50 MPH...

Locations impacted include...
Shattuck, Laverne, Buffalo, Arnett, Gage, Fargo, Fort Supply, May,
Rosston and Catesby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the situation closely. Be ready to act quickly if a warning
is issued or if storms threaten you.

&&

LAT...LON 3700 9952 3663 9952 3609 9975 3610 10000
      3700 10000
TIME...MOT...LOC 0243Z 265DEG 38KT 3700 10033 3659 10033 3619 10050

WR
Local storm report, May 30, 10:29 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1029 PM CDT WED MAY 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             ARNETT                  36.14N 99.77W
05/30/2018  M1.75 INCH       ELLIS              OK   STORM CHASER

            HWY 60 ON EAST SIDE OF ARNETT

&&

BTHOREN
Local storm report, May 30, 10:38 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1038 PM CDT WED MAY 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HAIL             4 W HARMON              36.14N 99.63W
05/30/2018  E1.75 INCH       ELLIS              OK   STORM CHASER

            ON HWY 60

&&

BTHOREN
Local storm report, May 30, 10:58 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1058 PM CDT WED MAY 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     TSTM WND GST     WOODWARD                36.43N 99.39W
05/30/2018  M59 MPH          WOODWARD           OK   EMERGENCY MNGR

&&

FM
Local storm report, May 30, 11:06 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1106 PM CDT WED MAY 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND GST     6 W WOODWARD            36.43N 99.50W
05/30/2018  M66 MPH          WOODWARD           OK   AWOS

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 9:50 PM CDTSpecial Weather StatementOUNEllis, Harper40 min
May 30, 10:06 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Roger Mills, Woods, Woodward39 min
May 30, 10:40 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Harper, Major, Roger Mills and 2 more50 min
May 30, 11:22 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Custer, Dewey, Ellis, Kingfisher and 4 more38 min
May 30, 11:50 PM CDTTornado WarningOUNAlfalfa40 min
May 30, 11:56 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Canadian, Custer, Dewey, Ellis and 9 more64 min
May 31, 12:33 AM CDTSpecial Weather StatementOUNEllis27 min
May 31, 12:52 AM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Garfield, Grant, Kay, Kingfisher and 5 more38 min
May 31, 12:59 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major32 min
May 31, 1:01 AM CDTSevere Thunderstorm WarningOUNEllis, Woodward31 min
May 31, 1:13 AM CDTTornado WarningOUNKay25 min
May 31, 1:29 AM CDTSevere Thunderstorm WarningOUNCanadian, Garfield, Kay, Kingfisher, Lincoln, Logan and 3 more61 min
May 31, 1:35 AM CDTSpecial Weather StatementOUNMajor, Woodward25 min
May 31, 1:43 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher24 min
May 31, 1:50 AM CDTSpecial Weather StatementOUNCleveland25 min
May 31, 1:58 AM CDTAreal Flood AdvisoryOUNKay, Noble3 hr
May 31, 1:59 AM CDTAreal Flood AdvisoryOUNKingfisher, Lincoln, Logan, Payne3 hr
May 31, 2:31 AM CDTSpecial Weather StatementOUNKingfisher, Logan44 min
May 31, 2:35 AM CDTSpecial Weather StatementOUNLincoln, Oklahoma40 min
May 31, 3:17 AM CDTSpecial Weather StatementOUNLogan, Payne43 min
May 31, 3:24 AM CDTSpecial Weather StatementOUNPottawatomie36 min
May 31, 3:32 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne43 min
May 31, 3:50 AM CDTSpecial Weather StatementOUNLincoln25 min
May 31, 3:54 AM CDTSevere Thunderstorm WarningOUNLincoln34 min
May 31, 3:59 AM CDTAreal Flood AdvisoryOUNLincoln, Oklahoma, Payne3 hr
May 31, 4:06 AM CDTSpecial Weather StatementOUNPottawatomie24 min
May 31, 4:17 AM CDTSevere Thunderstorm WarningOUNHughes, Pottawatomie, Seminole43 min
May 31, 4:22 AM CDTSpecial Weather StatementOUNPottawatomie53 min
May 31, 4:59 AM CDTSpecial Weather StatementOUNHughes31 min
May 31, 5:38 AM CDTSpecial Weather StatementOUNHughes52 min
May 31, 4:34 PM CDTHeat AdvisoryOUNCanadian, Cleveland, Coal, Garfield, Garvin, Grady and 13 more29 hr

Nearby

Tornado Warnings in Oklahoma, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.